# SDR UPS07M49814

- Difficulty date: April 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1831-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN CORROSION ON SEAT TRACK CROWN & FLANGE AT STA 1966 X=-107.  RIGHT NR 4 PASSENGER DOOR SILL REMOVED.  REMOVED SEAT TRACK & ATTACH PARTS STA 1831-2007 RBL 107 PER SRM 51-31-01 VOL 2 REV 38.  CORRODED SEAT TRACK TRIMMED OFF.  HFEC INSP CUT OUT - NO CRACKS.  CORRODED SEAT TRACK REPAIR SPLICE HAT, SPLICE HAT PLATE FAB PER SRM 53-70-00 VOL 1 FIG 7 REV 38.  TRACK & FAB PARTS INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
